For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1267-1274                                                                DOI:10.11948/2017077
Exponential decay for a neutral wave equation
Nasser-eddine M. Tatar
Keywords:Exponential decay, modified energy, multiplier technique, neutral delay, stability.
Abstract:
      A strongly damped wave equation involving a delay of neutral type in its second order derivative is considered. It is proved that solutions decay to zero exponentially despite the fact that delays are, in general, sources of instability.
PDF      Download reader